# SDR SIMA20130227006

- Difficulty date: February 27, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 22,547 hours, 19,162 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 4132,  CREW REPORTED JUST AFTER VR, FUMES AND HAZE BECAME EVIDENT IN COCKPIT.  BY APPROX. 500FT, FLIGHT ATTENDANT CHIMMED AND NOTIFIED CREW OF SMOKE IN CABIN.   EICAS LAVATORY SMOKE WARNING ILLUMINATED.  EMERGENCY PROCDURES PERFORMED PER AOM - 1.  FLIGHT ATTENDANT INSPECTED FOR FIRE/SMOKE IN THE LAV & CARGO AREA.  AN OVERWEIGHT LANDING WAS NOT MADE.  THE JET HAD EXPERIENCED A DE-ICING/ANTI-ICING EVOLUTION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 ENGINE IAW 71-000-00.  OPS & LEAK CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
